TITLE

A Study on Cutaneous Adverse Drug Reactions in ADR Monitoring Centre of Tertiary Care Hospital, Guwahati

AUTHOR(S)
Lihite, Ratan J.; Lahkar, Mangala
PUB. DATE
March 2013
SOURCE
Journal of Applied Pharmaceutical Science;Mar2013, Vol. 3 Issue 3, p78
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The observational and cross section study was conducted in the ADR monitoring centre, department of pharmacology, GMCH. The cutaneous adverse drug reactions (CADR) reported by physician of dermatology department of GMCH were collected and then causality, severity and preventability assessment was done. The results were presented as number and percentage. Acne and erythema was commonly reported CADR in our study. Most of the reported CADRs were possible, definitely preventable and mild in nature. Our study suggests that there is a need of intensive monitoring for ADRs in tertiary care hospital for early detection and to ensure the patient safety.
ACCESSION #
88017322

 

Related Articles

  • Multidrug interactions: the current clinical and pharmacovigilance challenge. Roughead, Elizabeth E. // Journal of Pharmacy Practice & Research;Jun2015, Vol. 45 Issue 2, p138 

    The author explores the clinical and pharmacovigilance challenges involving multidrug interactions. She mentions the challenge posed by the growing prevalence of people with multiple chronic health conditions and taking multiple medications, the importance of systems pharmacology in predicting...

  • Distinguishing ‘adverse drug effects’ from ‘adverse drug reactions’: proposed definitions.  // Drugs & Therapy Perspectives;Dec2013, Vol. 29 Issue 12, p392 

    Although often used interchangeably, the terms ‘adverse drug effects’ and ‘adverse drug reactions’ have distinct clinical implications, suggesting that different definitions of the terms are necessary. Definitions for these terms that are based on the clinical aspects...

  • First reports of serious adverse drug reactions in recent weeks.  // Drugs & Therapy Perspectives;Mar2015, Vol. 31 Issue 3, p97 

    A chart is presented that shows published reports of serious drug side effects in the publication "Reactions Weekly."

  • Assessors' 'tolerance for risk' may sway benefit-risk balance.  // Reactions Weekly;3/3/2012, Issue 1391, p1 

    The article focuses on a study which examined the perception by medical assessors of how risky a drug is. The study examined the perception of medical assessors on 28 medicinal products based on benefit, risk, seriousness of harm to those exposed and the knowledge of potential harm for those...

  • Experiences with Adverse Drug Reaction Reporting by Patients. van Hunsel, Florence; Härmark, Linda; Pal, Shanthi; Olsson, Sten; van Grootheest, Kees // Drug Safety;2012, Vol. 35 Issue 1, p45 

    Background: Patients are important stakeholders in pharmacovigilance;however, little formal evaluation has been undertaken of existing patient reporting schemes within and outside Europe. If patient reporting is to be recognized as beneficial for pharmacovigilance and further optimized,...

  • First reports of serious adverse drug reactions in recent weeks.  // Drugs & Therapy Perspectives;Apr2011, Vol. 27 Issue 4, p21 

    A chart is presented which lists first published case reports of serious adverse drug reactions identified in the international literature in 2011 by the drug safety alerting service Reactions Weekly.

  • Kuzey Kıbrıs Türk Cumhuriyeti'nde ulusal farmakovijilans sistemi ve mevcut uygulamalar. Soyalan, Mertdoğan; Demirdamar, Rümeysa; Toklu, Hale Zerrin; Gümüşel4, Bülent // Marmara Pharmaceutical Journal;Sep2012, Vol. 16 Issue 3, p159 

    During drug development drug safety is assessed in detail, but these preclinical researches do not provide the whole data of safety. Therefore, drugs should be monitored in the market and care must be given to their adverse effects. Many countries founded their own national pharmacovigilance...

  • Clinical stories are necessary for drug safety.  // Clinical Medicine;Jun2014, Vol. 14 Issue 3, p326 

    Two letters to the editor are presented one related to post-marketing reports of suspected adverse drug reactions to prevent patients being harmed by drugs, and other related to prevalence of glucocorticoid use in hospitalized inpatients.

  • Medication Safety.  // Journal of Pharmacy Practice & Research;Jun2015, Vol. 45 Issue 2, p211 

    The article covers issues related to medication issues and strategies for the prevention of medication errors as of June 2015. It discusses an incident in which a patient who needed midazolam was administered atracurium instead, a safety alert on the errors resulting from ambiguous course dosing...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics